# SDR FDEA202104050823

- Difficulty date: April 5, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 110,120 hours, 22,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN TRAILING EDGE FOUND CRACK AT   XDLE 319. RIGHT HAND WING DROOPED LEADING EDGE UPPER SKIN TRAILING EDGE AREA AT XDLE 319   REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
